MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK

JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK
Model Number SBT-114-100
Medical Device Problem Codes Material Separation (1562); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0413 captures the reportable event of bite blox material separation.
 
Event or Problem Description
It was reported to boston scientific corporation that a bite blox was used during an oral endoscopy performed on (b)(6) 2023.During the procedure, the mouthpiece got bitten strongly by the patient and cracked including the rim part.The endoscope also got bitten and damaged.It was not reported how was the procedure completed.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0413 captures the reportable event of bite blox material separation.Block h11: block b5 has been corrected.Block h6 device code has been corrected.
 
Event or Problem Description
It was reported to boston scientific corporation that a bite blox was used during an oral endoscopy performed on (b)(6) 2023.During the procedure, the mouthpiece got bitten strongly by the patient and cracked including the rim part.There is a crack in the main body.The endoscope also got bitten and damaged.It was not reported how was the procedure completed.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0413 captures the reportable event of bite blox material separation.Investigation results: the returned bite blox was analyzed.The visual evaluation found that the bite blox housing was damaged; a large crack was seen and the presence of bite marks.No other problems were noted.The reported event was confirmed.Product analysis identified that the bite blox housing was damaged, a large crack was seen and the presence of bite marks were noted.It is likely that compressive bite force caused the bite blox housing to be damaged as evidenced by the presence of bite marks.Based on all available information and analysis of the returned device, the most probable cause is adverse event related to procedure.
 
Event or Problem Description

Brand Name
BLOX
Common Device Name
ENDOSCOPIC BITE BLOCK
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi avenue
zhulin town
changzhou city 21324 1
CH   213241
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16824734
Report Number3005099803-2023-02201
Device Sequence Number6987609
Product Code MNK
UDI-Device Identifier00816849010168
UDI-Public00816849010168
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBT-114-100
Device Catalogue NumberSBT-114-100
Device Lot Number0000220818
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by Manufacturer04/26/2023
06/13/2023
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date05/18/2023
07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown